Oklahoma, 2006Drought in Oklahoma, September 1 to 30, 2006
September 1 to 30, 2006 · NWS OUN · 42 events in 42 counties and zones
42 drought, as filed by the National Weather Service.
Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- $1.0 million
- Events
- 42
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 31, 8:46 PM CST, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 31, 8:46 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT THU AUG 31 2006
.UPDATE...
STORMS CONTINUE TO DEVELOP IN KANSAS AND MOVE EAST-SOUTHEAST FROM
COLORADO. THE BEST PRECIP CHANCES LOOK TO BE NORTH OF THE AREA AND
WILL REDUCE POPS A TOUCH ALTHOUGH KEEPING 40S AND 50S IN THE
NORTHWEST. HAVE ALSO CUT POPS OUT OF THE SOUTHEASTERN SECTIONS
THAT HAD BEEN INCLUDED WITH THE AFTERNOON PACKAGE. OTHER
THUNDERSTORMS PERSIST IN WEST TEXAS JUST WEST OF THE AREA... BUT
EXPECT THESE TO REMAIN MORE ISOLATED. UPDATED ZONES ALREADY OUT.
&&
.PREV DISCUSSION... (ISSUED 249 PM CDT THU AUG 31 2006)
DISCUSSION...
A WARM FRONT HAS DEVELOPED TODAY EXTENDING ACROSS NORTHWEST OK
SOUTHEAST INTO CENTRAL OK. A THERMAL GRADIENT AT H85 HAD ALSO
DEVELOPED. SHWRS/TSTMS MAY DEVELOP AHEAD OF A COMPLEX OF STORMS
TONIGHT DUE TO WAA WITH THE WARM FRONT/THERMAL GRADIENT PROVIDING A
FOCUS FOR ACTIVITY. SOME STORMS MAY ALSO DEVELOP IN EASTERN CO/WEST
KS THIS AFTN/EVENING NEAR A SFC TROUGH AND MOVE TOWARDS THE FA AS
EARLY AS THIS EVENING. HOWEVER... THE BEST CHANCE FOR TSTMS WILL BE
AFTER MIDNIGHT DUE TO STORMS THAT DEVELOP IN THE CENTRAL HIGH PLAINS
NEAR A COLD FRONT AND MOVE INTO THE AREA AS ONE OR MORE COMPLEXES...
AND THE WAA AHEAD OF THE COMPLEX. THE COLD FRONT WILL CONT TO PUSH
SOUTH FRI INTO THE FA AS UPR WAVE MOVES INTO THE CENTRAL US. MODELS
SHOWING THIS WAVE WILL EVENTUALLY FORM INTO A CLOSED LOW THAT SLOWLY
MEANDERS INTO THE EASTERN US OVER THE WEEKEND INTO NEXT WEEK. MODELS
ALSO SHOWING DIFFERENCES IN TIMING OF THE FRONT FRI/FRI NIGHT.
SHWRS/TSTMS WILL BE POSSIBLE FRI/FRI NIGHT ALONG AND BEHIND THE
FRONT. RAIN CHANCES WILL CONT INTO SAT WITH THE UPR SYSTEM IN THE
AREA. HOWEVER... WILL GRADUALLY END FROM NORTH TO SOUTH ACROSS THE
CWA AS DRIER AIR MOVES INTO THE REGION.
THE FRONT WILL HELP HOLD TEMPS AT OR BELOW NORMAL INTO NEXT WEEK.
SEVERAL SHORTWAVES MAY ALSO ROTATE AROUND THE UPR LOW EARLY NEXT
WEEK WHICH COULD BRING A RE-ENFORCING SHOT OF COOLER AIR KEEPING THE
AREA FROM REACHING THE TRIPLE DIGITS. THE SHORTWAVES COULD ALSO
BRING A CHANCE FOR SHWRS/TSTMS BUT WITH UNCERTAINTIES IN HOW THE UPR
SYSTEM WILL EVOLVE AND DRIER AIR MOVING INTO THE AREA THIS WEEKEND
WILL KEEP FORECAST DRY NEXT WEEK FOR NOW AND LET LATER SHIFTS CONT
TO MONITOR.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 65 87 64 81 / 20 20 40 40
HOBART OK 66 89 63 80 / 30 30 60 40
WICHITA FALLS TX 68 91 66 83 / 10 20 50 50
GAGE OK 64 80 58 75 / 50 50 60 30
PONCA CITY OK 64 84 62 79 / 20 20 40 30
DURANT OK 66 91 67 85 / 10 10 20 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Aug 31, 10:50 AM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT THU AUG 31 2006
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT THU AUG 31 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
NORTHWEST OKLAHOMA.
LOCATION...
WEST OF A LINE FROM ARNETT TO ALVA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 6 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER
OPERATIONS.
DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING
NEAR THE COLORADO...NEBRASKA BORDER....IN ASSOCIATION WITH A COLD
FRONT AND SURFACE TROUGH. GIVEN MODERATE INSTABILITY AND ADEQUATE
WIND SHEAR...THESE STORMS SHOULD QUICKLY BECOME SEVERE...BEFORE
QUICKLY ORGANIZING INTO ONE OR MORE CLUSTERS...AND MOVING TOWARD
NORTHWEST OKLAHOMA.
IF THUNDERSTORMS BECOME WELL ORGANIZED NEAR THE SURFACE TROUGH...
SEVERE WEATHER COULD AFFECT THE SLIGHT RISK AREA BY EARLY OR MID
EVENING...WITH WINDS TO 65 MPH AND QUARTER SIZE HAIL POSSIBLE.
HOWEVER...THE MOST LIKELY SCENARIO IS FOR THUNDERSTORMS TO DEVELOP
NEAR THE COLD FRONT WHICH WILL BE FARTHER WEST. THESE STORMS COULD
AFFECT THE SLIGHT RISK AREA AFTER MIDNIGHT...WITH MARGINALLY SEVERE
WIND AND HAIL POSSIBLE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY SEP 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
NON SEVERE THUNDERSTORMS MAY BE ONGOING FRIDAY MORNING...WITH
ISOLATED SEVERE STORMS POSSIBLY REFORMING LATER IN THE DAY ALONG A
COLD FRONT...OR ASSOCIATED OUTFLOW BOUNDARIES. NON SEVERE
THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...WITH THE BEST CHANCES
NEAR THE RED RIVER VALLEY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY.
JAMESDrought, Love
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Drought, Major
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Drought, McClain
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Drought, Murray
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Drought, Noble
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Drought, Oklahoma
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Drought, Payne
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Drought, Pontotoc
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Drought, Pottawatomie
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Drought, Roger Mills
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought, Seminole
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Drought, Washita
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Drought, Woods
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Drought, Woodward
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Drought, Harper
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Harper forecast zone
- Property damage
- $25,000
- Crop damage
- $1.0 million
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Drought continued across much of Oklahoma throughout the month of September. Extreme (D3) conditions occurred in southern Oklahoma and parts of central Oklahoma, with moderate to severe (D1-D2) conditions across northern, parts of western, and the rest of central Oklahoma. However, by the end of the month the area of extreme drought had shrunk with southwest and parts of south central Oklahoma improving.The dry conditions maintained the potential for wildfires with parts of the area remaining under a burn ban. However, no major wildfires were reported during the month. The dry conditions combined with strong winds caused blowing dust across parts of the region which reduced visibilities in some locations.Many communities continued voluntary and mandatory water rationing programs. The recreation community continued to be affected due to low lake levels. Many boat docks and ramps remained on dry land due to receding shore lines. Those lakes, where boats were able to be in the water, were still problematic due to debris on the lake bottom being closer to the surface which caused boating accidents.Agriculture entities continued to be greatly affected by the drought. Farmers and ranchers continued to sell of all or part of their livestock herds due to low or dry farm ponds and lack of adequate pasture or hay for feeding. Summer crops continued to be affected. The winter wheat crop for the upcoming winter months are already beginning to be adversely affected due to the lack of adequate moisture for planting.
Drought, Alfalfa
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Drought, Atoka
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Drought, Beckham
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Drought, Blaine
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Drought, Bryan
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Drought, Caddo
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Drought, Canadian
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Drought, Carter
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Drought, Cleveland
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Drought, Coal
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Drought, Cotton
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Drought, Custer
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Drought, Dewey
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Drought, Garfield
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Drought, Garvin
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Drought, Grady
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Drought, Grant
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Drought, Hughes
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Drought, Johnston
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Drought, Kay
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Drought, Kingfisher
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Drought, Logan
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Virginia, September 1, 20062 deaths · $36 million · 52 kt wind · 10 events
- Drought in Texas, September 1 to 30, 2006$80 million · 46 events
- Flooding and Coastal Flood in New Jersey, September 1 to 5, 20062 injured · $5.0 million · 70 kt wind · 39 events
- Coastal Flood in Virginia, September 1, 2006$29 million · 6 events
- Coastal Flood in Virginia, September 1, 2006$19 million · 4 events
- Drought in Texas, September 1 to 5, 2006$9.4 million · 12 events
- Tropical Storm in North Carolina, September 1, 2006$14 million · 1 event
- High Wind in Maryland, September 1, 2006$5.0 million · 58 kt wind · 5 events
- Storm Surge and High Wind in Maryland, September 1 to 2, 2006$3.7 million · 55 kt wind · 11 events
- Flood and Coastal Flood in Delaware, September 1 to 5, 2006$850,000 · 54 kt wind · 17 events
- Tropical Storm in North Carolina, September 1, 2006$1.6 million · 1 event
- Tropical Storm in North Carolina, September 1, 2006$985,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5534414, 5534415, 5534416, 5534417, 5534418, 5534419, 5534420, 5534421, 5534422, 5534423, 5534424, 5534425, 5534426, 5534427, 5534428, 5534429, 5535262, 5535263, 5535264, 5535265, 5535266, 5535267, 5535268, 5535269, 5535270, 5535271, 5535272, 5535273, 5535274, 5535275, 5535276, 5535277, 5535278, 5535279, 5535280, 5535281, 5535282, 5535283, 5535284, 5535285, and more.